Robust stability with respect to nonlinear parameters
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2185-2187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a26,
author = {Yu. I. Neimark},
title = {Robust stability with respect to nonlinear parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {2185--2187},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a26/}
}
Yu. I. Neimark. Robust stability with respect to nonlinear parameters. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2185-2187. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a26/